# SDR CALA0001583

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO CHANNEL INTERCOSTAL CORRODED ON DOOR JAMB.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-10-2 AND 51-30-05.
